# SDR CALA2017041701036

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 71,921 hours, 8,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L LARGE INTERIOR DOOR MOUNTED EEL LIGHT INOP. REPLACED 4L LARGE INTERIOR DOOR MOUNTED EEL LIGHT, OPS CHECK GOOD.
